MAUDE Adverse Event Report: CORDIS CORPORATION CATH F6INF TL JR 3.5 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH F6INF TL JR 3.5 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 534619T
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a fracture was found on a 6f infiniti judkins right 3.5 100cm guiding catheter during right coronary angiography.It was successfully removed from the patient's vessel.It is unknown if the device will be returned for evaluation.The hospital reported it as an adverse event to the china nmpa directly.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 18025539 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, a fracture was found on a 6f infiniti judkins right 3.5 100cm guiding catheter during right coronary angiography.It was successfully removed from the patient's vessel.There was no reported patient injury.Multiple attempts to obtain additional information was made without success.The product was not returned for analysis.A product history record (phr) review of lot 18025539 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter (body/shaft) cracked in patient¿ could not be confirmed as the device was not returned for analysis.The exact cause of the event experienced by the customer could not be determined.Based on the limited information available for review, it is not possible to determine what factors may have contributed to issue experienced; however, procedural/handling factors are likely.Although not intended as a mitigation of risk, the information for safety within the instructions for use (ifu) is provided in the product¿s labeling with the intent to make the user aware of the risks.As cautioned in the ifu, ¿to prevent damage to the catheter tip during removal from the package, grasp the hub and withdraw the catheter.Exercise care when removing guidewires from multiple-curve catheters.Before use, flush all devices entering a blood vessel with sterile heparinized saline or a similar isotonic solution.Keep the catheter filled with either flushing solution or contrast medium while the catheter is in the vascular system and consider the use of systemic heparinization.Forcibly aspirate and flush the catheter with heparinized saline solution at least once every two minutes.¿ neither the phr review nor the information available suggest a design or manufacturing related cause for the reported event.Therefore, no corrective/preventive action will be taken at this time.

Brand Name
CATH F6INF TL JR 3.5 100CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key15140738
Report Number9616099-2022-05871
Device Sequence Number7323623
Product Code DQO
UDI-Device Identifier10705032014175
UDI-Public10705032014175
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number534619T
Device Catalogue Number534619T
Device Lot Number18025539
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date08/10/2022
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown